RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 4, Page 972 (Mi izv2709)  

This article is cited in 2 scientific papers (total in 3 papers)

Corrections to the paper “On logarithms of natural numbers”

E. M. Nikishin


Full text: PDF file (102 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.74
Received: 28.02.1980

Citation: E. M. Nikishin, “Corrections to the paper “On logarithms of natural numbers””, Izv. Akad. Nauk SSSR Ser. Mat., 44:4 (1980), 972

Citation in format AMSBIB
\Bibitem{Nik80}
\by E.~M.~Nikishin
\paper Corrections to the paper ``On logarithms of natural numbers''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 4
\pages 972
\mathnet{http://mi.mathnet.ru/izv2709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587346}
\zmath{https://zbmath.org/?q=an:0445.10028}


Linking options:
  • http://mi.mathnet.ru/eng/izv2709
  • http://mi.mathnet.ru/eng/izv/v44/i4/p972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. A. G. Vitushkin, A. A. Gonchar, B. S. Kashin, A. I. Kostrikin, S. M. Nikol'skii, S. P. Novikov, P. L. Ul'yanov, L. D. Faddeev, “Evgenii Mikhailovich Nikishin (obituary)”, Russian Math. Surveys, 42:5 (1987), 153–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. N. Sorokin, “Estimates for polynomials in logarithms of some rational numbers”, J. Math. Sci., 146:2 (2007), 5759–5770  mathnet  crossref  mathscinet  zmath  elib
    3. V. N. Sorokin, “On Salikhov's integral”, Trans. Moscow Math. Soc., 77 (2016), 107–126  mathnet  crossref  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:215
    Full text:98
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021